# SDR DL76P081227

- Difficulty date: September 25, 2008
- Submitted: October 7, 2008
- Operation: Air carrier
- Aircraft: N1402A
- Make and model: Boeing 767332
- Aircraft serial: 25989
- Aircraft time: 47,993 hours, 21,520 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Generator
- Condition: Malfunctioned
- Location: Left
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

LEFT ENGINE GEN OFF.  STATUS MSGS L ENG EEC C1/TE FLAP SHUTDOWN/HI FLOW INHIBIT, WOULD NOT RESET.  RESET EICAS MSGS.  NO FAULTS ON BPCU.  RAN FLAPS, ALL CKS GOOD.
